Singular dissipative stochastic equations in Hilbert spaces

Da Prato G, Röckner M (2002)
Probability Theory and Related Fields 124(2): 261-303.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
Existence of solutions to martingale problems corresponding to singular dissipative stochastic equations in Hilbert spaces are proved for any initial condition. The solutions for the single starting points form a conservative diffusion process whose transition semi-group is shown to be strong Feller. Uniqueness in a generalized sense is proved also, and a number of applications is presented.
Erscheinungsjahr
Zeitschriftentitel
Probability Theory and Related Fields
Band
124
Ausgabe
2
Seite(n)
261-303
ISSN
PUB-ID

Zitieren

Da Prato G, Röckner M. Singular dissipative stochastic equations in Hilbert spaces. Probability Theory and Related Fields. 2002;124(2):261-303.
Da Prato, G., & Röckner, M. (2002). Singular dissipative stochastic equations in Hilbert spaces. Probability Theory and Related Fields, 124(2), 261-303. doi:10.1007/s004400200214
Da Prato, G., and Röckner, M. (2002). Singular dissipative stochastic equations in Hilbert spaces. Probability Theory and Related Fields 124, 261-303.
Da Prato, G., & Röckner, M., 2002. Singular dissipative stochastic equations in Hilbert spaces. Probability Theory and Related Fields, 124(2), p 261-303.
G. Da Prato and M. Röckner, “Singular dissipative stochastic equations in Hilbert spaces”, Probability Theory and Related Fields, vol. 124, 2002, pp. 261-303.
Da Prato, G., Röckner, M.: Singular dissipative stochastic equations in Hilbert spaces. Probability Theory and Related Fields. 124, 261-303 (2002).
Da Prato, Giuseppe, and Röckner, Michael. “Singular dissipative stochastic equations in Hilbert spaces”. Probability Theory and Related Fields 124.2 (2002): 261-303.